EconPapers    
Economics at your fingertips  
 

Approximations to Some Exact Distributions in the First Order Autogressive Model with Dependent Errors

S. Nabeya and Pierre Perron

Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ

Keywords: econometrics (search for similar items in EconPapers)
Pages: 38 pages
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Approximations to Some Exact Distributions in the First Order Autogressive Model with Dependent Errors (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montec:9420

Access Statistics for this paper

More papers in Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2025-03-30
Handle: RePEc:mtl:montec:9420